On Fractional Integration Operators.

R.K. Saxena

Mathematische Zeitschrift (1967)

  • Volume: 96, page 288-291
  • ISSN: 0025-5874; 1432-1823

How to cite


Saxena, R.K.. "On Fractional Integration Operators.." Mathematische Zeitschrift 96 (1967): 288-291. <http://eudml.org/doc/170687>.

author = {Saxena, R.K.},
journal = {Mathematische Zeitschrift},
keywords = {integral equations, integral transforms},
pages = {288-291},
title = {On Fractional Integration Operators.},
url = {http://eudml.org/doc/170687},
volume = {96},
year = {1967},

AU - Saxena, R.K.
TI - On Fractional Integration Operators.
JO - Mathematische Zeitschrift
PY - 1967
VL - 96
SP - 288
EP - 291
KW - integral equations, integral transforms
UR - http://eudml.org/doc/170687
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.